# SDR DLM88992605

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Flight Manage
- Component: HG1103BA01
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBOUT OF EWR TOTAL IRU FAIL LIGHTS.  LOSS OF NAVIGATION PLATFORM, NO HEADING.  REPLACED NR 1 IRU, ALIGNED BOTH IRUS.  SYS CK GOOD PER MM.
